# SDR 0202946730

- Difficulty date: August 15, 2002
- Submitted: September 23, 2002
- Operation: Air carrier
- Aircraft: N630US
- Make and model: Boeing 747-2J9F
- Aircraft serial: 21668
- Aircraft time: 69,823 hours, 15,816 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "H" CHECK FOUND CORROSION ON THE TOP AFT FLANGE OF FLOORBEAM AT BS 1920 FROM BL 0 TO LBL 54 AND BL 0 TO RBL 58.  REPAIRED PER EA 67-192359.
